# SDR SWAA2024030659544

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 47,535 hours, 29,170 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER GATE BRACKET CRACKED<[01] 01 - REMOVED AND REPLACED PER [AMM 52-41-31-400-802-NG (GALLEY SERVICE DOOR LINING INSTALLATION - PERMANENT)]AFT GALLEY SERVICE DOOR LOWER GATE BRACKET
